Persons
RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB  
 
Knyazev, Anatolii Vasil'evich

Statistics Math-Net.Ru
Total publications: 12
Scientific articles: 12

Number of views:
This page:145
Abstract pages:947
Full texts:809
Doctor of technical sciences

http://www.mathnet.ru/eng/person67914
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/196397

Publications in Math-Net.Ru
1992
1. A. V. Knyazev, “The asymptotic method for the analysis and synthesis of automatic control systems”, Avtomat. i Telemekh., 1992, 12,  3–19  mathnet  mathscinet  zmath; Autom. Remote Control, 53:12 (1992), 1815–1831
1990
2. A. V. Knyazev, “Analysis of a feedback control system by the method of averaging”, Avtomat. i Telemekh., 1990, 11,  37–44  mathnet  mathscinet  zmath; Autom. Remote Control, 51:11 (1990), 1487–1495
1987
3. A. V. Knyazev, “Asymptotic decompositions of Kalman systems”, Avtomat. i Telemekh., 1987, 5,  95–101  mathnet
4. A. V. Knyazev, “On modified gradient methods for spectral problems”, Differ. Uravn., 23:4 (1987),  715–717  mathnet  mathscinet  zmath
1983
5. A. V. Knyazev, V. I. Skalyga, “Matrices of rational differential operators”, Differ. Uravn., 19:10 (1983),  1793–1795  mathnet  mathscinet  zmath
1982
6. A. V. Knyazev, “Using the averaging method for investigation of autooscillations in high order systems”, Avtomat. i Telemekh., 1982, 6,  171–173  mathnet
7. A. V. Knyazev, “Differential operators with nonrational characteristics”, Differ. Uravn., 18:11 (1982),  1986–1989  mathnet  mathscinet  zmath
1979
8. A. V. Knyazev, “The method of frozen coefficients”, Differ. Uravn., 15:3 (1979),  551–552  mathnet  mathscinet  zmath
1978
9. A. V. Knyazev, “Operational calculus of rational differential operators”, Differ. Uravn., 14:10 (1978),  1784–1790  mathnet  mathscinet  zmath
1972
10. A. V. Knyazev, “A change of variables method for equations in Banach spaces”, Zh. Vychisl. Mat. Mat. Fiz., 12:6 (1972),  1584–1591  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 12:6 (1972), 273–285
1970
11. A. V. Knyazev, E. I. Skvortsov, “An averaging method for integral equations and an extension of Bogolyubov's method”, Zh. Vychisl. Mat. Mat. Fiz., 10:6 (1970),  1367–1374  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 10:6 (1970), 34–44
12. A. V. Knyazev, “Conditions for the correctness of nonlinear integral equations with a kernel that depends on the difference of variables”, Zh. Vychisl. Mat. Mat. Fiz., 10:4 (1970),  981–989  mathnet  mathscinet  zmath; U.S.S.R. Comput. Math. Math. Phys., 10:4 (1970), 220–232

Organisations
 
Contact us:
 Terms of Use  Registration to the website  Logotypes © Steklov Mathematical Institute RAS, 2022